Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Circular units of function fields


Author: Frederick F. Harrop
Journal: Trans. Amer. Math. Soc. 341 (1994), 405-421
MSC: Primary 11R18; Secondary 11R20
DOI: https://doi.org/10.1090/S0002-9947-1994-1140916-6
MathSciNet review: 1140916
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A unit index-class number formula is proved for subfields of cyclotomic function fields in analogy with similar results for subfields of cyclotomic number fields.


References [Enhancements On Off] (What's this?)

  • [1] S. Galovich and M. Rosen, Units and class groups in cyclotomic function fields, J. Number Theory 14 (1982), 156-184. MR 655724 (84b:12008)
  • [2] W. Sinnott, On the Stickelberger ideal and the circular units of a cyclotomic field, Ann. of Math. (2) 108 (1978), 107-134. MR 0485778 (58:5585)
  • [3] -, On the Stickelberger ideal and the circular units of an abelian field, Invent Math. 62 (1980), 181-234. MR 595586 (82i:12004)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R18, 11R20

Retrieve articles in all journals with MSC: 11R18, 11R20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1140916-6
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society